# SDR QXEA200500469

- Difficulty date: February 27, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 7,771 hours, 5,750 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - AFT FUSELAGE BAGGAGE BAY DOOR LOWER AFT COWLING GOUGED.   REPAIRED IAW CRJ700 SRM 51-12-00-001-001-A01 AND SRM 51-25-01-001-001-A01.
